Accessibility Tools

Skip to main content

P.B. – Texas

Tagged with:

Describe the symptoms and the timeline of the reaction.

"9/21/21

My husband Brian is 64 years old. He has been in great health all his life. He has maintained our 40 acre farm, jogged on a regular basis, and never took any medications save for a headache. The first of July he decided to take the vaccine mRNA. His first shot left him with a sore arm and low fever nothing serious. His second shot was a different story. Within 10 days he began to have dizzy spells and feelings of vertigo. He then became light and noise sensitive, and began to have bouts of fatigue after walking around the house. We are now into October in a few days and our lives are a nightmare. He is pretty much bedridden; walking with the use of a walker. We have been to all kinds of doctors, 3 MRIs and a CT scan; two ER trips. They can find nothing. We can get no one to listen to us about this being vaccine related. What can we do? How do we stop this from happening to others? How do we get passed the sensor ship about this situation?

-P.B. - Texas"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.